MathSciNet Relay Station
MathSciNet bibliographic data
MR2726602 20G05 (17B37 20C08 20C20 55N30)
Fiebig, Peter Sheaves on affine Schubert varieties, modular representations, and Lusztig's conjecture. J. Amer. Math. Soc. 24 (2011), no. 1, 133–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement